# SDR MWEA080017

- Difficulty date: January 25, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 57,507 hours, 47,350 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CAPTAIN HAD FLICKERING ELECTRICAL COMPONENTS AND ON THE FIRST OFFICER'S SIDE LOST AP.  REMOVED AND REPLACED AC GENERATOR.
